MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a loose connection between the elbow and the hmu filter resulted to a detachment of the gse from edith 1000 hme and edith 1000 hme from the patient wye on the sutter health formulary a5u580a4 vital signs® adult anesthesia breathing circuit, lot 0004188508.Most times the operating time is increased due to the circuit falling apart.And for this reported incident, the issue caused a disruptions and room gas contamination during surgery.The issue occurred during patient-use and at this time, there is no information regarding patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation:the device history record was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.According to investigation, we determined that equipment and material are related to reported defect: mold ( m-166s) is related to reported defect, since found some cavities in the minimum in sample from production and the samples provided for the investigation found some cavities out of specification.The mold was reviewed and found that some cavities are in the minimum and it can cause that some cavities are in the minimum dimensional or out of specification.3 closed samples were received for evaluation and an additional 2 samples were received as well.On the 3 samples received 2 elbows and 1 filter are out of specification.While from the additional samples received 1 elbow and 2 filters are out of specification.Therefore the reported defect was confirmed.The root cause is the material does not meet the manufacturer's specifications.The elbow is manufactured in mexicali while the filter is manufactured and provided by an external supplier.

Brand Name
VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12490642
Report Number8030673-2021-00200
Device Sequence Number19767000
Product Code CAI
UDI-Device Identifier10190752120792
UDI-Public(01)10190752120792(10)0004188508
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberA5U580A4
Device Lot Number0004188508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown